Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 82, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 5, 2017, 3:04 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2017, 3:04 PM CDT (20:04 UTC)
- Expired
- Jun 5, 2017, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 17 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:06 PM CDT | TSTM WND DMG | 2 Ne Petronila, TX | ADDITIONAL POWER POLES AND LINES DOWN NORTHEAST OF PETRONILA |
| Jun 5, 3:07 PM CDT | TSTM WND DMG | 2 W Petronila, TX | IMAGES SUBMITTED OF POWER POLES AND LINES DOWN NEAR INTERSECTION OF FM665 AND FM892 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
405
WUUS54 KCRP 052004
SVRCRP
TXC273-355-052045-
/O.NEW.KCRP.SV.W.0082.170605T2004Z-170605T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
304 PM CDT MON JUN 5 2017
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Southeastern Nueces County in south central Texas...
Northeastern Kleberg County in south central Texas...
* Until 345 PM CDT
* At 303 PM CDT, a severe thunderstorm was located near Clarkwood, or
7 miles southwest of Corpus Christi International Airport, moving
east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Corpus Christi, Robstown, Flour Bluff, Corpus Christi Country Club,
Christus Spohn Hospital South, Padre Balli Park, Bay Area Medical
Center, Driscoll Childrens Hospital, Mustang Island State Park,
Padre Isles Country Club, Naval Air Station Cabaniss Field, Texas
A&M University Corpus Christi, Waldron Field, Kings Crossing Golf
Course, Petronila, Chapman Ranch and Corpus Christi Naval Air
Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Corpus Christi.
&&
LAT...LON 2757 9768 2778 9767 2775 9723 2771 9713
2751 9721
TIME...MOT...LOC 2003Z 275DEG 18KT 2769 9758
HAIL...1.25IN
WIND...60MPH
$$
HART2 follow-up statements
343
WWUS54 KCRP 052029
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
329 PM CDT MON JUN 5 2017
TXC273-355-052045-
/O.CON.KCRP.SV.W.0082.000000T0000Z-170605T2045Z/
Nueces TX-Kleberg TX-
329 PM CDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN NUECES AND NORTHEASTERN KLEBERG COUNTIES...
At 328 PM CDT, a severe thunderstorm was located near Kings Crossing
Golf Course, or 10 miles south of Corpus Christi, moving southeast at
25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Padre Balli Park, Bay Area Medical Center,
Mustang Island State Park, Padre Isles Country Club, Naval Air
Station Cabaniss Field, Texas A&M University Corpus Christi, Waldron
Field, Kings Crossing Golf Course, Chapman Ranch and Corpus Christi
Naval Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Corpus Christi.
&&
LAT...LON 2756 9759 2771 9757 2775 9723 2771 9713
2751 9721
TIME...MOT...LOC 2028Z 293DEG 21KT 2760 9743
HAIL...1.25IN
WIND...60MPH
$$
HART118
WWUS54 KCRP 052043
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
343 PM CDT MON JUN 5 2017
TXC273-355-052051-
/O.EXP.KCRP.SV.W.0082.000000T0000Z-170605T2045Z/
Nueces TX-Kleberg TX-
343 PM CDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NUECES AND
NORTHEASTERN KLEBERG COUNTIES WILL EXPIRE AT 345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible.
An additional thunderstorm is currently developing across portions
of Flour Bluff...Corpus Christi Naval Air Station...and portions of
Padre and Mustang Islands. These storm may strengthen further.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Corpus Christi.
LAT...LON 2756 9759 2771 9757 2775 9723 2771 9713
2751 9721
TIME...MOT...LOC 2041Z 275DEG 18KT 2759 9736
$$
HARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:06 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 5, 1:06 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Corpus Christi TX 106 PM CDT Mon Jun 5 2017 .DISCUSSION... Convection continues to push eastward across the offshore Gulf Waters early this afternoon. Additional shower and thunderstorm activity is expected this afternoon and evening courtesy of upper low the north/northeast. Latest mesoanalysis places MLCAPES between 2000 and 3000 across South Texas with little to no CIN (esp. across the Coastal Bend). Also, sea breeze boundary may move inland which could aid in shower/thunderstorm chances. Some of the storms could be on the strong to severe side, with an isolated large hail and damaging wind threat. The current forecast is in pretty good shape and the only adjustments were to the hourly wx grids. Please see 18z aviation section below. && .AVIATION... Main aviation concern will be thunderstorm potential this afternoon and evening. To account for this, VCTS and TEMPO tsra remarks were included at ALI/CRP/VCT. Best timing for storms appears to be between 20z and 00z/01z. Confidence in storms at LRD is not as high at LRD, and will omit from the forecast. Locally reduced vsbys and gusty winds will be possible if storm directly impacts the terminals. Otherwise, outside of thunderstorms expect VFR conditions through the forecast with predominantly light northerly winds. && .PREVIOUS DISCUSSION... /Issued 649 AM CDT Mon Jun 5 2017/ DISCUSSION... Note Aviation Discussion below corresponding to the 12z TAFs. AVIATION... Anticipate predominate MVFR conditions this morning with isolated showers/thunderstorms. Expect the coverage/intensity to increase by afternoon and continue through early Tonight with the bulk of the activity over the Coastal Bend/Victoria Crossroads. Some storms may become strong to severe. Anticipate that much of the activity will end by 06z Tuesday. PREVIOUS DISCUSSION... /Issued 556 AM CDT Mon Jun 5 2017/ DISCUSSION... Concur with SPC thus updated forecast to include slight risk for severe over the Coastal Bend/Victoria Crossroads for Today through this evening. PREVIOUS DISCUSSION... /Issued 402 AM CDT Mon Jun 5 2017/ SHORT TERM (Today through Tuesday)... Deterministic NAM/ECMWF/GFS predictions generally agree with the position/timing of the upper low during the period. The upper low is predicted to move slowly EWD during the period with associated subsidence increasing over the WRN CWA this afternoon then areawide Tonight/Tuesday. Select NAM deterministic soundings suggest moist conditions Today through early Tuesday followed by significant drying. Expect the combination of the upper low/moisture to contribute to scattered convection Today confined mainly to the ERN CWA/MSA (increasing subsidence WRN CWA.) As the upper low moves east Tonight/Tuesday, a weak frontal boundary is expected to move across the CWA/MSA. Anticipate mainly isolated convection over the ERN CWA/MSA Tonight/early Tuesday as a compromise between frontal convergence/moisture and increasing subsidence. Significantly drier Tuesday afternoon. Expect wind to remain below SCEC over the MSA after frontal passage. LONG TERM (Tuesday Night through Sunday)... Rain chances taper off through Tuesday night across the gulf waters as the main trough exits the region and weak ridging builds. A general north flow and drying is expected through the week. There are additional rounds of weak shortwaves that pass over South Texas through the week, but with lack of sufficient deep moisture, will hold off on POPs for now, keeping silent 10 POPs through the week. It is more toward late in the weekend as moisture increases across the western gulf. Near seasonal normal temperatures are expected through the week, with highs across the coastal plains in the upper 80s to near 90, and across the Rio Grande Plains in the mid to upper 90s. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 74 91 73 91 / 60 30 30 10 10 Victoria 90 71 90 70 91 / 60 40 30 10 10 Laredo 98 74 96 74 95 / 20 20 10 10 10 Alice 93 72 93 72 94 / 60 20 20 10 10 Rockport 87 75 89 75 89 / 60 40 30 10 10 Cotulla 95 73 94 72 95 / 20 10 10 10 10 Kingsville 93 73 93 73 94 / 60 20 20 10 10 Navy Corpus 87 76 88 77 88 / 50 40 20 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TB/78...AVIATION
Hazardous weather outlook, Jun 5, 5:11 AM CDT, 9 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 511 AM CDT Mon Jun 5 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-061015- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 511 AM CDT Mon Jun 5 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected Today mainly over the Coastal Bend and over the Victoria Crossroads. Some storms may become strong to severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered showers and thunderstorms are expected Tuesday. Some storms could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/85
In the hours before
Local storm report, Jun 5, 2:03 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
203 PM CDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 1 WNW SCHROEDER 28.82N 97.24W
06/04/2017 E1.25 INCH GOLIAD TX EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZE HAIL IN PIC
&&
EVENT NUMBER CRP1700218
HARTSpecial weather statement, Jun 5, 2:10 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
210 PM CDT MON JUN 5 2017
TXZ239-240-051945-
Webb-Duval-
210 PM CDT MON JUN 5 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN DUVAL AND
EAST CENTRAL WEBB COUNTIES...
At 209 PM CDT, strong thunderstorms were clustered 11 miles northeast
of Oilton and northwest of Hebbronville, moving southeast at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Ramirez, Bruni and Realitos.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2732 9880 2762 9896 2770 9887
2727 9831
TIME...MOT...LOC 1909Z 310DEG 22KT 2761 9888
HARTSpecial weather statement, Jun 5, 2:24 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
224 PM CDT MON JUN 5 2017
TXZ242-243-052000-
Kleberg-Nueces-
224 PM CDT MON JUN 5 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NUECES
AND NORTH CENTRAL KLEBERG COUNTIES...
At 223 PM CDT, strong thunderstorms were clustered near Bishop, or
near Driscoll, moving southeast at 20 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Driscoll, Bishop and Petronila.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2763 9797 2764 9797 2764 9794 2770 9794
2775 9792 2764 9750 2740 9764
TIME...MOT...LOC 1923Z 296DEG 18KT 2764 9782
HARTSpecial weather statement, Jun 5, 2:30 PM CDT, 34 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 230 PM CDT MON JUN 5 2017 TXZ241-242-052000- Jim Wells-Kleberg- 230 PM CDT MON JUN 5 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL JIM WELLS AND WESTERN KLEBERG COUNTIES... At 229 PM CDT, strong thunderstorms were clustered 9 miles southeast of Palito Blanco, or 10 miles north of Premont, moving southeast at 20 mph. Wind gusts up to 50 mph and dime size hail are possible with these storms. Locations impacted include... Kingsville, Ricardo and Kingsville Naval Air Station. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2750 9813 2762 9802 2748 9776 2725 9793 TIME...MOT...LOC 1929Z 304DEG 17KT 2751 9807 HART
Special weather statement, Jun 5, 2:58 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
258 PM CDT MON JUN 5 2017
TXZ239>241-052100-
Jim Wells-Webb-Duval-
258 PM CDT MON JUN 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUVAL...
SOUTHEASTERN WEBB AND SOUTHWESTERN JIM WELLS COUNTIES...
At 258 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bruni to 11 miles south of Ramirez
to near Premont. Movement was south at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Concepcion, Realitos, La Gloria, Mirando City, Bruni, Cruz Calle,
Oilton and Ramirez.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2726 9851 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2727 9880 2727 9905 2729 9908
2771 9896 2731 9809 2726 9812
TIME...MOT...LOC 1958Z 012DEG 22KT 2751 9888 2718 9841
TESpecial weather statement, Jun 5, 3:01 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
301 PM CDT MON JUN 5 2017
TXZ241-242-052045-
Jim Wells-Kleberg-
301 PM CDT MON JUN 5 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JIM WELLS
AND SOUTHWESTERN KLEBERG COUNTIES...
At 301 PM CDT, strong thunderstorms were clustered near La Gloria, or
near Premont, moving south at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Premont and La Gloria.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2726 9799 2726 9823 2740 9823 2754 9792
2724 9791 2724 9798
TIME...MOT...LOC 2001Z 359DEG 28KT 2731 9805
TEThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:08 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 22 min |
| Jun 4, 7:13 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 47 min |
| Jun 4, 7:28 PM CDT | Special Weather Statement | CRP | Nueces | 47 min |
| Jun 4, 7:43 PM CDT | Special Weather Statement | CRP | Bee | 32 min |
| Jun 4, 7:46 PM CDT | Severe Thunderstorm Warning | CRP | Goliad | 44 min |
| Jun 4, 7:52 PM CDT | Tornado Warning | CRP | Bee, Goliad | 38 min |
| Jun 4, 8:06 PM CDT | Special Weather Statement | CRP | Bee, Live Oak | 54 min |
| Jun 4, 8:26 PM CDT | Severe Thunderstorm Warning | CRP | Bee, San Patricio | 49 min |
| Jun 4, 8:55 PM CDT | Special Weather Statement | CRP | Kleberg | 65 min |
| Jun 4, 9:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 9:05 PM CDT | Special Weather Statement | CRP | Aransas, Refugio | 40 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 33 min |
| Jun 4, 9:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Jun 4, 9:26 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 64 min |
| Jun 4, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 49 min |
| Jun 4, 9:45 PM CDT | Special Weather Statement | CRP | Jim Wells | 45 min |
| Jun 4, 9:50 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 40 min |
| Jun 4, 9:52 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 38 min |
| Jun 4, 10:02 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 4, 10:36 PM CDT | Special Weather Statement | CRP | Brooks | 24 min |
| Jun 4, 10:55 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 2:18 AM CDT | Special Weather Statement | CRP | La Salle | 27 min |
| Jun 5, 4:50 AM CDT | Special Weather Statement | CRP | McMullen | 40 min |
| Jun 5, 5:25 AM CDT | Special Weather Statement | CRP | Duval | 50 min |
| Jun 5, 6:11 AM CDT | Special Weather Statement | CRP | Duval | 34 min |
| Jun 5, 6:39 AM CDT | Special Weather Statement | CRP | Brooks | 36 min |
| Jun 5, 6:59 AM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Jun 5, 11:53 AM CDT | Special Marine Warning | CRP | 82 min | |
| Jun 5, 1:18 PM CDT | Special Weather Statement | CRP | Jim Wells | 27 min |
| Jun 5, 1:47 PM CDT | Special Weather Statement | CRP | Jim Wells | 43 min |
| Jun 5, 2:10 PM CDT | Special Weather Statement | CRP | Duval | 35 min |
| Jun 5, 2:24 PM CDT | Special Weather Statement | CRP | Kleberg | 36 min |
| Jun 5, 2:30 PM CDT | Special Weather Statement | CRP | Kleberg | 30 min |
| Jun 5, 2:34 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 41 min |
| Jun 5, 2:58 PM CDT | Special Weather Statement | CRP | Duval | 62 min |
| Jun 5, 3:01 PM CDT | Special Weather Statement | CRP | Jim Wells | 44 min |
| Jun 5, 3:25 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 40 min |
| Jun 5, 3:45 PM CDT | Areal Flood Advisory | CRP | Nueces | 2 hr |
| Jun 5, 3:45 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 45 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | CRP | Nueces | 42 min |
| Jun 5, 4:29 PM CDT | Special Weather Statement | CRP | Duval | 61 min |
| Jun 5, 4:48 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 42 min |
| Jun 5, 5:30 PM CDT | Special Weather Statement | CRP | Jim Hogg | 60 min |
| Jun 5, 5:54 PM CDT | Special Weather Statement | CRP | Aransas | 51 min |
| Jun 5, 6:24 PM CDT | Special Weather Statement | CRP | Jim Wells | 36 min |
| Jun 5, 6:28 PM CDT | Special Weather Statement | CRP | Refugio | 62 min |
| Jun 5, 6:40 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.